# SDR P2EA98200

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING NR 1 FUEL TANK RIB CRACKED AT WBL 135.5 IN AFT SECTION, BETWEEN REAR SPAR AND STRINGER 16.  REPAIRED LEFT WING LOWER CHORD AT WBL 135.5, BETWEEN STRINGER 2 AND STRINGER 3 PER BOEING SB 737-57-1186 DATED APRIL 13, 1989 SECTION 3, PART 3, FIG 3.  (M)
